# SDR FDEA202104010805

- Difficulty date: April 1, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 40,702 hours, 6,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - FLOOR PANEL STRINGER AT RBL 41.5 FOUND 02 EA CRACKS AT STA 1937 AND   STA 1958 AS MARKED.  BULK CARGO FLOOR PANEL STRINGER AT RBL 41.5 AT STA 1937 AND STA 1958 02EA CRACKED   REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STA 1926 - STA 1969 RBL   41.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
